Publications of Markus Neher

Bibtex file of my publications is available: Click on the BibTeX logo.

Dissertation

Ein Einschließungsverfahren für das inverse Dirichletproblem.
Universität Karlsruhe, 1993.

Articles in journals and in refereed collections

 Not available

A note on a sum associated with the generalized hypergeometric function.
Appl. Math. Comput. 187 (2007), 1527-1534.

 Not available

Verified integration of linear $n$th order ODEs using large steps.
Appl. Math. Comput. 186 (2007), 879-890.

Complex standard functions and their implementation in the CoStLy library.
ACM TOMS 33 (2007), 20-46.

On Taylor model based integration of ODEs.
(with K. R. Jackson and N. S. Nedialkov)
SIAM J. Numer. Anal. 45 (2007), 236-262.

A complex mean value form for curves.
Numerical Algorithms 37 (2004), 337-343.

Libraries, tools, and interactive systems for verified computations. Four case studies.
(with Kearfott, R. B., Oishi, S., and Rico, F.)
Lecture Notes in Computer Science 2991 (2004), 36-63.

ACETAF: A software package for computing validated bounds for Taylor coefficients of analytic functions.
(with Eble, I.)
ACM TOMS 29 (2003), 263-286.

Improved validated bounds for Taylor coefficients and for Taylor remainder series.
J. Comput. Appl. Math. 152 (2003), 393-404.

The mean value form for complex analytic functions.
Computing 67 (2001), 255-268.

 Not available

Parameterstudie zur Größe der Wasserdrücke unter Deichen bei Hochwässern.
(with Eble, I., Gottheil, K., Kärcher, K., Santo, J., Weinacht, U.)
Geotechnik 24 (2001), 201-205.

Validated bounds for Taylor coefficients of analytic functions.
Reliable Computing 7 (2001), 307-319.

Geometric series bounds for the local errors of Taylor methods for linear n-th order ODEs.
In: Alefeld, G., Rohn, J., Rump, S., Yamamoto, T. (eds): Symbolic Algebraic Methods and Verification Methods, 183-193. Springer, Wien, 2001.

An enclosure method for the solution of linear ODEs with polynomial coefficients.
Numer. Funct. Anal. and Optimiz. 20 (1999), 779-803.

Enclosing solutions of an inverse Sturm-Liouville problem for an impedance.
J.UCS (J. of Universal Computer Science) 4 (1998), 178-192.

Enclosing solutions of an inverse Sturm-Liouville problem with finite data.
Computing 53 (1994), 379-395.

Inclusion of eigenvalues and eigenfunctions of the Sturm-Liouville problem.
In: Atanassova, L., Herzberger, J. (eds): Computer Arithmetic and Enclosure Methods, 401-408. Elsevier, Amsterdam, 1992.

Conference proceedings

Analysis of the blunting anti-wrapping strategy.
PAMM (Proc. Appl. Math. Mech.) 7 (2007), 1022901-1022902.

Implementation of highly accurate complex inclusion functions in the CoStLy library.
PAMM (Proc. Appl. Math. Mech.) 6 (2006), 687-688.

From interval analysis to Taylor models - An overview.
Proc. IMACS 2005, Paris, France (2005), T2-I-102-0658.

CoStLy: A validated library for complex functions.
(with Eble, I.)
PAMM (Proc. Appl. Math. Mech.) 4 (2004), 594-595.

On mean value forms for complex functions.
PAMM (Proc. Appl. Math. Mech.) 2 (2003), 444-445.

Improved bounds for Taylor coefficients of analytic functions.
PAMM (Proc. Appl. Math. Mech.) 1 (2002), 450-451.

Berechenbare Schranken von Taylorkoeffizienten analytischer Funktionen.
ZAMM (Z. angew. Math. Mech.). 81 (2001) S3, S747-S748.

Validated bounds for the zeros of Airy functions.
ZAMM (Z. angew. Math. Mech.) 79 (1999) S3, S813-S814.

Impedance reconstruction in an inverse Sturm-Liouville problem with finite data.
ZAMM (Z. angew. Math. Mech.) 78 (1998) S3, S1025-S1026.

Enclosing power series solutions of ODEs.
ZAMM (Z. angew. Math. Mech.) 77 (1997) S2, S635-S636.

An enclosure method for linear ODEs with analytical coefficients.
ZAMM (Z. angew. Math. Mech.) 76 (1996) S1, 489-490.

Ein Einschließungsverfahren für $y^{(n)} = \sum_{i=0}^{n-1} p_i(x) y^{(i)} + p(x)$.
ZAMM (Z. angew. Math. Mech.) 75 (1995), S547-S548.

Lösungseinschließung beim endlichen inversen Sturm-Liouville-Problem.
ZAMM (Z. angew. Math. Mech.) 74 (1994), T681-T683.

Lösungseinschließung bei linearen elliptischen Differentialgleichungen.
ZAMM (Z. angew. Math. Mech.) 71 (1991), T697-T700.

Selected preprints

Verified integration of linear $n$th order ODEs using large steps.
Preprint 06/20, Fakultät für Mathematik, Universität Karlsruhe, 2006.

A note on a sum associated with the generalized hypergeometric function.
Preprint 06/19, Fakultät für Mathematik, Universität Karlsruhe, 2006.

On Taylor model based integration of ODEs.
(with K. R. Jackson and N. S. Nedialkov)
Preprint 05/21, Fakultät für Mathematik, Universität Karlsruhe, 2005.

Complex Interval Functions in C-XSC.
(with F. Blomquist, W. Hofschuster and W. Krämer)
Preprint 2005/2, Wissenschaftliches Rechnen/Softwaretechnologie, Universität Wuppertal, 2005.

Ein multivariates Approximationsproblem bei einer Parameterstudie zur Standsicherheit von Flussdeichen.
(with I. Eble)
Preprint 00/18 des IWRMM, Universität Karlsruhe, 2000.

Selected presentation slides

Presentation slides of selected conference talks are found here.


-> Back to my homepage


Last modified: 080701.